RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 3, Pages 89–116 (Mi mvk162)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotically optimal criteria for testing parametric hypothesis on the distribution of a random vector. I

A. V. Ivanov

National Research University "Higher School of Economics", Moscow

Abstract: We construct asymptotically optimal criteria for testing two simple hypotheses on the scalar parameter of discrete noise in a combined semicontinuos communication channel for the triangular scheme. Probabilistic characteristics of these criteria are obtained (in particular, asymptotics of the minimal sample size for given error probabilities of two kinds). It is shown that the minimal sample size depends essentially on the channel parameters.

Key words: combined semicontinuos communication channel, asymptotically optimum criteria, triangular scheme, asymptotically minimal sample size.

DOI: https://doi.org/10.4213/mvk162

Full text: PDF file (213 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.233.3
Received 25.XI.2014

Citation: A. V. Ivanov, “Asymptotically optimal criteria for testing parametric hypothesis on the distribution of a random vector. I”, Mat. Vopr. Kriptogr., 6:3 (2015), 89–116

Citation in format AMSBIB
\Bibitem{Iva15}
\by A.~V.~Ivanov
\paper Asymptotically optimal criteria for testing parametric hypothesis on the distribution of a~random vector.~I
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 3
\pages 89--116
\mathnet{http://mi.mathnet.ru/mvk162}
\crossref{https://doi.org/10.4213/mvk162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3540248}
\elib{http://elibrary.ru/item.asp?id=25064793}


Linking options:
  • http://mi.mathnet.ru/eng/mvk162
  • https://doi.org/10.4213/mvk162
  • http://mi.mathnet.ru/eng/mvk/v6/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Ivanov, “Asimptoticheski optimalnye kriterii v zadache razlicheniya parametricheskikh gipotez o raspredelenii sluchainogo vektora. II”, Matem. vopr. kriptogr., 6:4 (2015), 49–64  mathnet  crossref  mathscinet  elib
  • Математические вопросы криптографии
    Number of views:
    This page:116
    Full text:33
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019